CSN Login
Members Online: 18

Bloody Noses and leg cramps

crochetinglorraine
Posts: 2
Joined: Oct 2013

My husband has stage 4 non-small cell lung cancer.  He has been on Tarceva for 6 months.  While on the Tarceva he has developed numerous leg cramps.  We has been eating a banana a day and has been drinking alot of water since the Tarceva causes you to lose moisture from your system.  Does anyone know what to do for leg cramps?

Also, he just started chemo (Cicplatin and Alimta).  He has to have 4 treatment, three weeks apart.  Since he started the treatments, he now is getting bloody noses.  Is there anything we can do for this?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network